Linear stability theory of solitary waves arising from Hamiltonian systems with symmetry
Portugaliae mathematica, Tome 46 (1989) no. 1, pp. 17-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1989__46_1_115646,
author = {Stubbe, Joachim},
title = {Linear stability theory of solitary waves arising from {Hamiltonian} systems with symmetry},
journal = {Portugaliae mathematica},
pages = {17--32},
year = {1989},
volume = {46},
number = {1},
mrnumber = {0996398},
zbl = {0687.35088},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1989__46_1_115646/}
}
Stubbe, Joachim. Linear stability theory of solitary waves arising from Hamiltonian systems with symmetry. Portugaliae mathematica, Tome 46 (1989) no. 1, pp. 17-32. http://geodesic.mathdoc.fr/item/PORMA_1989__46_1_115646/